# SDR C2XA97IA267

- Difficulty date: September 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12715
- Make and model: Emb EMB-120RT
- Aircraft serial: 120125
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 12016085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, FOUND LEFT WING LOWER STRINGER NR 10 CRACKED AT RIB 8.  MAINTENANCE REMOVED DAMAGED SECTION AND INSTALLED REPAIR SPLICE IAW EC5710-01010.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
